Close Mobile Navigation

Announcement

Announcement Module
Collapse
No announcement yet.

Weight gain and Bystolic

Page Title Module
Collapse
X
Conversation Detail Module
Collapse
  • Filter
  • Time
  • Show
Clear All
new posts

  • Weight gain and Bystolic

    My Dr. recently took me off lisinopril because of my kidney disease and put me on Bystolic. I had lost 67 pounds in the previous months but find on the Bystolic eating very few calories I am sitting on the same weight now for a month. I know Bystolic can cause weight gain but was wondering how long this side effect lasts, do you eventually quit retaining or gaining weight? It is very discouraging since I still need to lose a fair amount of weight. My calories are so low now I cannot eat less. Any ideas?

  • #2
    I understand your frustration. I feel very swollen and bloated but yes it eventually stabilizes . But loosing it seems impossible. Its so much fluid weight. It can be depressing. I tell myself that at least im here and try not to dwell on the weight gain. I do understand how you are feeling though. Hang in there and it will stabilize out a bit. Dont worry you are not alone. Best wishes.

    Comment

    Back to Top
    Working...
    X